# SDR AWXA0001670

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: DHM42516T00345
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATING WORN ON LT HORIZ STAB FWD LOWER ATTACH BUSHINGS (ON STAB) BS 1100.  REMOVED BUSHINGS IAW CMM 55-10-06; CLEANED LUG AND SLEEVE, FOUND NO CORROSION OR DAMAGE.  TREATED AND PRIMED IAW SRM 51-20-01; NDT VERIFIED NO CRACKS.  INSTALLED FABBED BUSHINGS, SEALED AND HONED ID TO .8784 INCH IAW CMM 55-10-06.
